# SDR TWAA9914701

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FLT CREW REPORTED SMOKEY SMELL IN CABIN.  CHANGED WATER SEPARATOR BAGS AND PERFORMED PACK BURN OUT.
